# SDR SWAA970081

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 BULKHEAD CRACKED AT THE FOLLOWING LOCATIONS: RBL 4.7 WL 200.5 TO 201, RBL 4.7 WL 198.75 TO 197.5, RBL 6.7 WL 198 TO 198.5 LBL 4.7 WL 198.25 TO 198.5,  AT LBL 6.7,  WL 200.75 TO 201, RBL 12 TO 12.5 WL 220 , LBL 10 TO 9 WL 218, RBL 4.7 WL 212 TO 212.5, LBL 10.5 WL 218 AND AT LBL 12 TO 12.5, WL 218.  REPAIRED ALL PER BOEING SRM.
